Hypoellipticité d'opérateurs à caractéristiques multiples
Séminaire Équations aux dérivées partielles (Polytechnique), (1980-1981), Talk no. 1, 13 p.
@article{SEDP_1980-1981____A1_0,
     author = {M\'etivier, Guy},
     title = {Hypoellipticit\'e d'op\'erateurs \`a caract\'eristiques multiples},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1980-1981},
     note = {talk:1},
     zbl = {0491.35040},
     language = {fr},
     url = {http://www.numdam.org/item/SEDP_1980-1981____A1_0}
}
Métivier, G. Hypoellipticité d'opérateurs à caractéristiques multiples. Séminaire Équations aux dérivées partielles (Polytechnique),  (1980-1981), Talk no. 1, 13 p. http://www.numdam.org/item/SEDP_1980-1981____A1_0/

[1] K.G. Anderson: Propagation of analyticity of solutions of partial differential equations with constant coefficients; Ark. för Matematik, 8 (1970), p.277-302. | MR 299938 | Zbl 0211.40502

[2] M.S. Baouendi, C. Goulaouic: Non analytic hypoellipticity for some degenerate operators; Bull. Amer. Math. Soc., 78 (1972) p.483. | MR 296507 | Zbl 0276.35023

[3] L. Boutet De Monvel: Hypoelliptic operators with double characteristics and related pseudo-differential operators; Comm. on Pure and Appl. Math. 27 (1974), p.585-639. | MR 370271 | Zbl 0294.35020

[4] L. Boutet De Monvel, A. Grigis, B. Helffer: Paramétrixes d'opérateurs pseudo différentiels à caractéristiques multiples; S.M.F. Astérisque 34-35 (1976), p.93-121. | Numdam | MR 493005 | Zbl 0344.32009

[5] L. Boutet De Monvel, F. Treves: On a class of systems of pseudo differential equations with double characteristics; Comm. on Pure and Appl. Math., 27 (1974), p. 59-89. | MR 350232 | Zbl 0286.35065

[6] A. Grigis: Hypoellipticité et paramétrix pour des opérateurs pseudo différentiels à caractéristiques doubles; S. M. F. Astérisque 34-35 (1976), p.183-205. | Numdam | MR 488185 | Zbl 0344.35019

[7] V.V. Gru: On a class of hypoelliptic operators; Mat. Sbornik 83 (185) (1970), p.456-473; Math. U.S.S.R. Sb. 12 (1970), p.458-476. | MR 267270 | MR 279436 | Zbl 0252.35057

[8] L. Hörmander: A class of hypoelliptic pseudo-differential operators with double characteristics; Math. Ann., 217 (1975), p.165-188. | MR 377603 | Zbl 0306.35032

[9] G. Metivier: Une classe d'opérateurs non hypoellipticques analytiques; Indiana J. of Math. (à paraître). | Zbl 0455.35041

[10] G. Metivier: Hypoellipticité analytique sur des groupes nilpotents de rang 2; Duke Math. J., 47 (1980), p.195-221. | MR 563376 | Zbl 0433.35015

[11] J. Sjöstrand: Parametrices for pseudo differential operators with multiple characteristics; Arkiv. för Mat. 12 (1974), p. 85-130. | MR 352749 | Zbl 0317.35076

[12] D.S. Tartakoff: The local real analyticity of solutions to □ b and the ∂-Neumann problem; Acta Math. (à paraître). | Zbl 0456.35019

[13] F. Treves: Concatenation of second order evolution equations applied to local solvability and hypoellipticity; Comm. on Pure and Appl. Math., 26 (1973), p. 201-250. | MR 340804 | Zbl 0266.35060

[14] F. Treves: Analytic hypoellipticity of a class of pseudodifferential operators; Comm in Partial Diff. Eq. 3 (1978), p. 475-642. | MR 492802 | Zbl 0384.35055

[15] F. Treves: Pseudo differential operators and Fourier integral operators; (Livre à paraître).